# SDR AALA20060106

- Difficulty date: February 19, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T0639
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CAB IN AND COCKPIT.  SOURCE UNDETERMINED.  LANDED STL WITHOUT INCIDENT.  REPLACED LEFT PACK 130 DEGREE TEMPERATURE LIMIT SWITCH AND BOTH WATER SEPARATORS.  ACCOMPLISHED SPECIAL ITEMS CARD 21 96 01.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
